MathSciNet Relay Station
MathSciNet bibliographic data
MR883558 (88e:34093) 34D30 (34C11)
Mierczyński, Janusz Strictly cooperative systems with a first integral. SIAM J. Math. Anal. 18 (1987), no. 3, 642–646.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement